Alert archive / Utah / Flash Flood Warnings in 2013
Flash Flood Warning 83, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood warning at Sep 1, 2013, 4:51 PM MDT for Emery County, Garfield County, Wayne County, Utah. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 1, 2013, 4:51 PM MDT (22:51 UTC)
- Expired
- Sep 1, 2013, 8:47 PM MDT
- In force
- 4 hr
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Flood severity
- None
Counties Emery County, UT, Garfield County, UT, Wayne County, UT
The radar
The Cedar City radar (KICX), 160 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 1, 5:47 PM MDT | FLASH FLOOD | Capitol Reef Np, UT | FLASH FLOOD ALONG THE GRAND WASH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 56 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 10.9 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -367 J/kg
- Mixed-layer LCL
- 2060 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
067 WGUS55 KSLC 012251 FFWSLC UTC015-017-055-020145- /O.NEW.KSLC.FF.W.0083.130901T2251Z-130902T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 451 PM MDT SUN SEP 1 2013 THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHWESTERN EMERY COUNTY IN UTAH CENTRAL GARFIELD COUNTY IN UTAH WESTERN WAYNE COUNTY IN UTAH * UNTIL 745 PM MDT * AT 442 PM MDT...CAPITOL REEF NATIONAL PARK OFFICIALS REPORTED FLASH FLOODING FROM HEAVY SHOWERS OVER THE WARNED AREA. * TWO AREAS OF FLASH FLOODING EXIST IN THE PARK. ONE AREA IS OVER THE NORTH END OF THE PARK AND INCLUDE THE SCENIC DRIVE...SULPHUR CREEK AND THE GRAND WASH. THE SECOND AREA EXISTS OVER THE CENTRAL GARFIELD COUNTY PORTION OF THE PARK ALONG HALLS CREEK AND NEAR THE GRAND GULCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. ALSO HIKER AND CAMPERS IN THE PARK NEEDS TO SEEK HIGHER GROUND IF FLASH FLOODING APPROACHES YOUR AREA. && LAT...LON 3851 11145 3850 11118 3774 11086 3774 11110 $$ CONGER
3 follow-up statements
908 WGUS55 KSLC 020002 FFWSLC UTC015-017-055-020445- /O.EXT.KSLC.FF.W.0083.000000T0000Z-130902T0445Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 602 PM MDT SUN SEP 1 2013 THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS EXTENDED THE * FLASH FLOOD WARNING FOR... SOUTHWESTERN EMERY COUNTY IN UTAH CENTRAL GARFIELD COUNTY IN UTAH WESTERN WAYNE COUNTY IN UTAH * UNTIL 1045 PM MDT * AT 554 PM MDT...CAPITOL REEF NATIONAL PARK OFFICIALS REPORTED FLASH FLOODING HAS REACHED THE GRAND WASH...WITH FLOODING ALSO OCCURRING ON THE SCENIC DRIVE AND SULPHUR CREEK. A SECOND BROAD AREA OF RAIN WITH EMBEDDED THUNDERSTORMS WILL SPREAD ACROSS THE ENTIRE PARK EARLY THIS EVENING. THE HEAVIEST RAINS WILL FOCUS ON THE WAYNE COUNTY PORTION OF THE PARK...THOUGH FLOODING IS LIKELY ACROSS ALL WARNED AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO STREAMS OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS THIS EVENING. && LAT...LON 3851 11145 3850 11118 3774 11086 3774 11110 $$ CONGER
456 WGUS75 KSLC 020123 FFSSLC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 723 PM MDT SUN SEP 1 2013 UTC015-017-055-020445- /O.CON.KSLC.FF.W.0083.000000T0000Z-130902T0445Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GARFIELD UT-WAYNE UT-EMERY UT- 723 PM MDT SUN SEP 1 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT FOR SOUTHWESTERN EMERY...WESTERN WAYNE AND CENTRAL GARFIELD COUNTIES... AT 712 PM MDT...THE HEAVY RAIN FROM EARLIER IN THE EVENING WAS NOW CONFINED TO THE FAR NORTHERN PORTION OF CAPITOL REEF NATIONAL PARK. THE HEAVY RAIN SHOULD EXIT THE PARK BY 800 PM MDT. MANY OF THE WASHES AND SMALL STREAMS NEAR STATE ROUTE 24 AND POINT NORTH IN THE PARK ARE LIKELY EXPERIENCING FLASH FLOODING AT THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3851 11145 3850 11118 3774 11086 3774 11110 $$ CONGER
872 WGUS75 KSLC 020247 FFSSLC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 847 PM MDT SUN SEP 1 2013 UTC015-017-055-020254- /O.CAN.KSLC.FF.W.0083.000000T0000Z-130902T0445Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GARFIELD UT-WAYNE UT-EMERY UT- 847 PM MDT SUN SEP 1 2013 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHWESTERN EMERY...WESTERN WAYNE AND CENTRAL GARFIELD COUNTIES... HEAVY RAINFALL FROM EARLIER THIS EVENING HAS MOVED OUT OF THE WARNED AREA. RUNOFF HAS DIMINISHED ACROSS CAPITOL REEF NATIONAL PARK...AND WILL CONTINUE TO DECREASE THROUGH THE BALANCE OF THE EVENING. SHOWERS MAY RETURN TO THE AREA LATER TONIGHT...THOUGH NO ADDITIONAL FLASH FLOODING IS EXPECTED. LAT...LON 3851 11145 3850 11118 3774 11086 3774 11110 $$ CONGER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Sep 1, 4:41 PM MDT, 10 minutes earlier.
Area forecast discussion, Sep 1, 4:41 PM MDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
441 PM MDT SUN SEP 1 2013
.SYNOPSIS...A LOW PRESSURE SYSTEM WILL MOVE SOUTH TO NORTH THROUGH
THE STATE OVER THE NEXT 24 HOURS. VERY DEEP MOISTURE WILL
TRANSITION NORTH AS THIS OCCURS. A DRYING TREND WILL FOLLOW FOR
THE MIDDLE PORTION OF THE UPCOMING WEEK.
&&
.DISCUSSION...HIGH PRESSURE CENTERED OVER NEW MEXICO HAS SUBTLY
STRENGTHENED AND HAS BULGED A BIT WEST OVER THE LAST 12 HOURS.
SIGNIFICANTLY DRIER AIR ALOFT HAS PUNCHED WEST THROUGH MUCH OF
ARIZONA IN RESPONSE AND IS JUST NOW REACHING THE UT/AZ BORDER. AN
UPPER LOW CENTERED OVER FAR SOUTHERN NEVADA /BETWEEN KVEF AND
KSGU/ HAS REMAINED NEARLY STATIONARY TODAY BUT IS JUST NOW
BEGINNING TO LIFT NORTH AS MODELS FORECAST. FURTHER NORTH-
NORTHEAST PROGRESSION OF THIS FEATURE WILL PROVIDE A FOCUS FOR
PRECIP FROM SOUTH TO NORTH OVER THE NEXT 24 HOURS TIME.
THE DEEPLY MOIST AND MODERATELY UNSTABLE AIRMASS IN PLACE HAS
FOCUSED CONVECTION ACROSS THE SOUTHERN HALF AS EXPECTED...WITH
LOCALLY HEAVY RAINFALL ASSOCIATED WITH LOW- CENTROID CONVECTION.
SATELLITE HAS PROVEN VERY BENEFICIAL TODAY AS MUCH OF THIS CONVECTION
HAS BEEN OVERSHOT BY KICX FROM ROUGHLY CAPITOL REEF NP/BIG WATER
AND POINTS EAST. AFOREMENTIONED DRYING ALOFT ALONG THE UT/AZ BORDER
APPEARS TO BE AIDING DEEPER CONVECTION OVER THE LAST FEW HOURS OR
SO...WITH MORE RAPID PARCEL ACCELERATION THROUGH THE MID/UPPER LEVELS.
12Z GUIDANCE TRACKS THE UPPER LOW NORTH TONIGHT IMPACTING CENTRAL
UTAH DURING THE OVERNIGHT HOURS AND NORTHERN UTAH TOMORROW. HAVE
CONTINUED THE FLASH FLOOD WATCH FOR CENTRAL AND SOUTHERN UTAH
INTO EARLY TOMORROW MORNING AND MAY HAVE TO EXTEND IT FOR THE BURN
SCAR AREAS INTO THE DAYTIME HOURS TOMORROW DEPENDING ON EXACT
TIMING. SUBSIDENCE IN WAKE OF THIS FEATURE IS EXPECTED TO SHUNT
CONVECTIVE POTENTIAL SIGNIFICANTLY ACROSS THE SOUTHERN/CENTRAL
PORTIONS TOMORROW MORNING AND LIKELY THE NORTH AROUND MIDDAY/EARLY
AFTERNOON EVEN THOUGH A MOIST AIRMASS WILL REMAIN IN PLACE.
A MODEST DRYING TREND IS EXPECTED TO CONTINUE THEREAFTER THROUGH
THE REMAINDER OF THE WEEK AS THE RIDGE AXIS SETTLES IN AND
STRENGTHENS THROUGH THE NORTHERN ROCKIES. THOUGH DRYING...REMNANT
LOW LEVEL MOISTURE SHOULD REMAIN SUFFICIENT FOR SCATTERED TERRAIN
BASED CONVECTION DUE TO ADDITION OF STRONG SOLAR INPUT DURING THE
PM HOURS.
THE PROMINENT PACIFIC UPPER LOW JUST OFFSHORE WILL REMAIN NEARLY
STATIONARY OVER THE NEXT SEVERAL DAYS BEFORE EJECTING INLAND
THROUGH THE NORTHERN ROCKIES STATES FRIDAY THROUGH THE WEEKEND.
DECENT MODEL TO MODEL AGREEMENT CURRENTLY EXISTS IN GLOBALS BUT
STILL NOT CONFIDENT ON DETAILS REGARDING SOUTHWARD PROGRESSION OF
THE ASSOCIATED COLD FRONT. REGARDLESS OF THIS A MORE SIGNIFICANT
WESTERLY FLOW IS FORECAST PINNING MOISTURE AND ASSOCIATED
CONVECTIVE POTENTIAL TO THE FAR SOUTH BY SUNDAY.
&&
.AVIATION...WINDS AT THE SLC TERMINAL SHOULD LARGELY BE LIGHT AND
VARIABLE BETWEEN 22Z AND 01Z...WITH ONLY A SLIGHT CHANCE OF
PROLONGED WINDS GREATER THAN 7 KNOTS FROM ANY DIRECTION. SOUTHERLY
WINDS WILL INCREASE AGAIN BETWEEN 01Z AND 04Z. SHOWERS ARE EXPECTED
TO FILL IN ACROSS NORTHERN UTAH BETWEEN 02Z AND 07Z...WITH RAIN
LIKELY AT THE TERMINAL OVERNIGHT. WHILE LIGHTNING AND GUSTY ERRATIC
WINDS ARE POSSIBLE WITH THESE STORMS...THE MOST LIKELY IMPACT IS
CEILINGS BELOW 7000FT OR BRIEF VISIBILITIES BELOW 6SM IN THE
HEAVIEST SHOWERS.
&&
.FIRE WEATHER...SCATTERED SHOWERS AND THUNDERSTORMS HAVE YET AGAIN
FORMED ACROSS SOUTHERN AND CENTRAL UTAH THIS AFTERNOON...WITH MANY
STORMS PRODUCING WETTING RAINS. MOISTURE WILL SPREAD INTO NORTHERN
UTAH OVERNIGHT...WITH STORMS POSSIBLE STATEWIDE HEADING INTO MONDAY.
A DRIER AIRMASS WILL MOVE INTO THE STATE BEGINNING TUESDAY AND
THROUGH MUCH OF THE WORK WEEK. HOWEVER...ENOUGH MOISTURE WILL
LINGER THAT THUNDERSTORMS MAY CONTINUE TO FORM ON THE HIGHER
TERRAIN EACH AFTERNOON. RELATIVE HUMIDITIES ARE CURRENTLY
EXPECTED TO REMAIN HIGH ENOUGH THAT NO CRITICAL FIRE WEATHER
CONDITIONS ARE EXPECTED AT THIS TIME.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR
UTZ004-008-010-012>016-019>021-517-518.
WY...NONE.
&&
MERRILL/SHOENING
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Sep 1, 6:25 AM MDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 625 AM MDT SUN SEP 1 2013 UTZ001>016-019>021-517-518-WYZ021-021200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 625 AM MDT SUN SEP 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT ABUNDANT MOISTURE ACROSS THE SOUTHERN HALF OF UTAH WILL PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL AGAIN THIS AFTERNOON AND EVENING. A LOW PRESSURE SYSTEM WILL PULL SOME OF THIS MOISTURE NORTHWARD INTO NORTHERN UTAH OVERNIGHT MAINTAINING A THREAT FOR SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL. FLASH FLOODING WILL BE POSSIBLE ACROSS CENTRAL AND SOUTHERN UTAH...PARTICULARLY WITHIN SLOT CANYONS...NORMALLY DRY WASHES...BURN SCARS AND URBAN AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A LOW PRESSURE SYSTEM WILL MAINTAIN SHOWERS AND THUNDERSTORMS ACROSS NORTHERN PORTIONS OF THE OUTLOOK AREA INTO MONDAY. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. SHOWERS AND THUNDERSTORMS WILL ALSO BE POSSIBLE OVER CENTRAL AND SOUTHERN UTAH...HOWEVER THE AREAL COVERAGE AND STRENGTH OF THESE STORMS WILL BE LIMITED. A DRYING TREND IS EXPECTED FOR THE MIDDLE PORTION OF NEXT WEEK WITH ANY THUNDERSTORM ACTIVITY BECOMING INCREASINGLY CONFINED TO THE HIGHER TERRAIN. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
In the hours before
Local storm report, Sep 1, 12:41 PM MDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1241 PM MDT SUN SEP 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD 5 S CAPITOL REEF NP 38.21N 111.18W
09/01/2013 WAYNE UT PARK/FOREST SRVC
PARK RANGERS REPORT FLOODING IN THE CAPITOL GORGE SECTION
OF CAPITOL REEF NATIONAL PARK...AND HAVE TEMPORARILY
CLOSED THE AREA TO VISITORS.
&&
SCHOENINGLocal storm report, Sep 1, 2:31 PM MDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
231 PM MDT SUN SEP 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD 5 S CAPITOL REEF NP 38.21N 111.18W
09/01/2013 WAYNE UT PARK/FOREST SRVC
PARK RANGERS REPORTED FLOODING IN THE CAPITOL GORGE
SECTION OF CAPITOL REEF NATIONAL PARK...WITH WATER A FOOT
HIGH FLOWING THROUGH THE GORGE...LEADING THEM TO
TEMPORARILY CLOSE THE AREA TO VISITORS. ADDITIONAL
FLOODING WAS REPORTED IN AND AROUND CAPITOL REEF NATIONAL
PARK...INCLUDING IMPASSABLE ROADS IN CATHEDRAL
VALLEY...AND WATER FLOWING ACROSS THE NOTOM/BULLFROG
ROAD...MAKING THAT ROAD IMPASSABLE AS WELL.
&&
SCHOENINGLocal storm report, Sep 1, 3:33 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
333 PM MDT SUN SEP 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM FLASH FLOOD 3 E ZION NP 37.21N 112.93W
09/01/2013 WASHINGTON UT PARK/FOREST SRVC
ZION NATIONAL PARK RANGERS REPORT FLASH FLOODING IN CLEAR
CREEK AND KEYHOLE CANYON.
&&
SCHOENINGThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 8:16 PM MDT | Areal Flood Warning | SLC | Washington | 6 hr |
| Aug 31, 8:35 PM MDT | Flash Flood Warning | SLC | Millard | 3 hr |
| Sep 1, 11:27 AM MDT | Flash Flood Warning | SLC | Garfield, Wayne | 3 hr |
| Sep 1, 11:31 AM MDT | Flash Flood Warning | SLC | Garfield, Kane | 4 hr |
| Sep 1, 3:38 PM MDT | Flash Flood Warning | SLC | Kane | 6 hr |
| Sep 1, 4:03 PM MDT | Flash Flood Warning | SLC | Kane | 6 hr |
| Sep 1, 5:07 PM MDT | Flash Flood Warning | SLC | Garfield | 3 hr |
Nearby
Flash Flood Warnings in Utah, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.